# SDR CALA2017041400989

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 29,214 hours, 15,821 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Fitting
- Condition: Broken
- Location: R1 Door Slide
- Part time: 17,456 hours, 10,889 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE RAFT SAFETY STRAP ATTACHMENT IS BROKEN.  REMOVED & REPLACED THE R1 DOOR SLIDE RAFT IAW AMM 25-62-44-000- 804-A, & AMM 25-62-44-400-803-A
